共 50 条
- [12] On generalized square-full numbers in an arithmetic progression [J]. Czechoslovak Mathematical Journal, 2022, 72 : 149 - 163
- [14] A NOTE ON INVERSES IN ARITHMETIC WITH FUZZY NUMBERS [J]. FUZZY SETS AND SYSTEMS, 1992, 50 (03) : 267 - 278
- [15] Squarefull numbers in arithmetic progression II [J]. JOURNAL OF NUMBER THEORY, 2015, 152 : 90 - 104
- [16] ORDINAL NUMBERS IN ARITHMETIC-PROGRESSION [J]. ZEITSCHRIFT FUR MATHEMATISCHE LOGIK UND GRUNDLAGEN DER MATHEMATIK, 1992, 38 (5-6): : 525 - 528
- [17] Combinatorial Numbers and Powers of an Arithmetic Progression [J]. FIBONACCI QUARTERLY, 2008, 46-47 (04): : 375 - 377
- [20] A NOTE ON THE LEAST PRIME IN AN ARITHMETIC-PROGRESSION [J]. JOURNAL OF NUMBER THEORY, 1980, 12 (02) : 218 - 223